IJPAM: Volume 62, No. 2 (2010)

PROPERTIES OF WEAK SOLUTIONS OF
AN ELLIPTIC PROBLEM IN WEIGHTED SPACES

Loredana Caso
Department of Mathematics and Computer Science
University of Salerno
Via Ponte Don Melillo, Fisciano (SA), 84084, ITALY
e-mail: [email protected]


Abstract.This paper is concerned with the Dirichlet problem for second order elliptic operators in divergence form with singular coefficients in weighted Sobolev spaces. The leading coefficients are VMO functions. The hypotheses on the other coefficients involve the weight function.

Received: March 31, 2010

AMS Subject Classification: 35J25, 35R05, 46E35

Key Words and Phrases: elliptic equations, VMO-coefficients, weighted spaces

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 62
Issue: 2